# SDR IPXA2672455

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 5,027 hours, 1,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T232097
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD T/E AFT FLAP CHAFED ON UPPER SKIN AT IFS 105.750.  APPROX LT X W=1" X 1.25" ON UPPER SKIN CUT OUT THE CHAFED SIZE L X W=1" X 1.25".  PERFORM THE REPAIR IAW REV: 52, SRM 57-53-01, REPAIR 1, FIG 201, SHEET 4 OF 6 AND 51-70-10 REPAIR 4, FIG 202 SHEET 1 OF 9 (AT 250 DEGREES F CURE).
